# SDR FDEA200906182143

- Difficulty date: June 18, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50676
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT STA 780, LBL 51.0, WL 207.1, FOUND QTY 02 ELONGATED HOLES AND CORROSION ON   FLOORBEAM UPPER FLANGE. ELONGATED HOLES AND CORROSION ON FLOORBEAM UPPER FLANGE AT STA 580, LBL 51.0,   WL 207.1 REPAIRED IAW EA F-5310-129611.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
